now when i blow my nose blood is coming out.
Have you had your thyroid checked. Panic attacks, weight loss, heart palpitations and pain in the lower throat area may be hyperthyroidism or goiter. Maybe have it checked at your next DR. visit.
yes she checked my thyroid.
I had bronchitis last year jan 06. which put in a panic. I had never had it before and it triggered off an anxiety attack. I finally got better and the anxiety went away. I got another case of bronchitis in Oct 06 and it triggered anxiety again. I have been going to a therapist and it really has helped me. I do know that anxiety makes EVERYTHING seem worse and brings on many symptoms. I literally thought I was dying. I too wouldn't eat and lost 20 lbs. It really took a toll on me. I'm 39 and will be having my thyroid and hormones checked to see what is going on.
Did you ever find out what was wrong with you ???
yeah about two years ago this time, strep was going around, and i got it too, and took some antibiotics, and it started getting better to the point where it wasint a bother to me anymore, but i ended up with a sinus infection. also threwout all this my wisdome teeth were giving me problems. so maybe for five days in a row i would have a touth ack, then it would go away and i would feel good for a few days then there would be a pain in my neck or ear area. it would get sore, but then i would missage the lump away and the pain would go away. but after a while the pain would retern, eather lower on my shoulders or on the top of my head. or in my throwt, it was always on the right side of my head. sinus , ear , jaw and teath.., and my neck and head goes numb sometimes. kind of like theres somthing pushing on my brain.. one doctor i went to said it was a pinched nerve.. buddy i hope your still alive...
how'd the cardiologist appointment go?
I am having a pain in my throat and it then goes to my ear. What could be the cause for this? I also have an enlarged circumvallate papillae tha I can't seem to get rid of. Do you have any answers?
it could be from many reasons, you need a doctor to take a look:
The pain starts at around the jaw line and goes to my ear and as for the circumvallate papillae I have been to an oral surgen 3 times all with no results. Anything on that?
try another ENT for a second opinion. they may tell you that it may take time to get better...
I was surprised someone actually has the exact same symptoms as I do. I've been to so many doctors in the past 10 months. They can't seem to figure out the main cause. Yes, it's been awful alright, you do feel like you were ran over by a truck, and the pains never stops. This definitely sounds the same problems I have. Did you find the cause? Please let me know. Would really appreciate this, so tired and frustrated as time goes by. Would you believe this started with a flu shot.
Thanks so muchl
I wish this upon nobody; however, at the same time, I was relieved to read your posts and know that I am not alone. I have exactly the same symptoms. My doctors have put me on pred forte and restasis. I did not want to take the restasis due to the monthly cost of $175. The pred forte, which are prednisone drops, relieve the inflammation and much of the pain. When I stop, though, symtoms return. I cannot watch tv or be at a computer for more than just a few minutes. I have to wear sunglasses, close my eyes to light, and sometimes even wear an eye patch. My throat swells, and, in exteme conditions, it extends to my heart region where I feel a fluttering that causes me to lose my breath. The pain behind my eyes is disturbing, and sometimes radiates downward or behind, causing sensations in my face and aches/pain/headaches.
I am seeing a doctor again today. Apparently, the restasis, within 6 weeks, should produce much higher quality tearing, which will help to prevent future inflammation and photophobia. So this time, despite the cost, I am going to take my restasis. I hope to get it under control.
I am in my senior year of a computer degree, but am not currently in classes to give my eyes time to heal. I may have to make alternative plans. I am currently looking at purchasing a projector and discontinuing the use of an lcd display.
The underlying cause can be an autoimmune illness. I, on the other hand, had a hunch that using the computer for extensive hours on a daily basis for many years is the cause. It seemed to start after I was doing classes for programming and web design, doing a lot of research and writing, reading books online line, as well as gaming. I wonder if my photophobia was caused much the same way carpal tunnel is caused: repetitive use. I highly recommend taking periodic breaks and looking away into the distance, resting your eyes. etc.
Please continue to post. Often someone posts when a problem occurs, and then when the solution comes they may get too busy to post the results. I will get back to you, hopefully with progress.
Don't take clonazepam for more than a week. It is highly addictive and couses panic attacks. I took it for a year and had extreme anxiety. I suspect with your symptoms that you might be sensitive to LCDs as I am. If you can't stand LCDs, read this site: http://vasyafromukraine.webs.com/